# SDR SWIA200412853

- Difficulty date: January 27, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Aircraft time: 40,790 hours, 49,951 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator
- Part number: 3069001017
- Part serial: 0275
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 6,477 hours, 8,603 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP CONTROL FAULT, DISAGREE, AND ASYM MESSAGE OVERHEAD FLAP AND ADVANCED SWS ON MAP STAY ON.  INSTALLED A SERVICEABLE FLAP ANNUNCIATOR IAW 27-50-05.  OPS CHECK GOOD.  REMOVED AND REPLACED FLAP CONTROL UNIT.  P/N OFF: 347200-1001, SN OFF: 0194.
